I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2002, VOLUME 8, NUMBER 4, PAGES 993-1007
K. O. Kazyonkin
View as HTML View as gif image View as LaTeX source
The article is devoted to research of the boundary value problem of a viscous barotropic gas flow through a channel of fixed length. The existence theorem of a global generalized solution for the case of nonsmooth data is established.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: April 10, 2003